RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 557–560 (Mi tvp555)  

Short Communications

On the number of repetitions in Markov chains

S. A. Ivankov

Moscow

Abstract: The main result of the paper is contained in equations (4), (9) and (10) giving a uniform estimate for $|1-\exp(-x)-F_N(x)|$ where $F_N(x)$ is the distribution function of $\nu/M\nu$ and $\nu$ is the period between two successive repetitions of a given collection of the length $N$ of states of a Markov chain.

Full text: PDF file (604 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 505–507

Bibliographic databases:

Received: 07.04.1964

Citation: S. A. Ivankov, “On the number of repetitions in Markov chains”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 557–560; Theory Probab. Appl., 10:3 (1965), 505–507

Citation in format AMSBIB
\Bibitem{Iva65}
\by S.~A.~Ivankov
\paper On the number of repetitions in Markov chains
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 557--560
\mathnet{http://mi.mathnet.ru/tvp555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195146}
\zmath{https://zbmath.org/?q=an:0149.13402}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 505--507
\crossref{https://doi.org/10.1137/1110063}


Linking options:
  • http://mi.mathnet.ru/eng/tvp555
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:126
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021